Usestemporarily relieves young aches and also pains early out to:headachethe typical coldbackacheminor pain of arthritistoothachemuscular achespremenstrual and also menstrual crampstemporarily reduces fever

Warnings

Liver warning: This product has acetaminophen. Significant liver damages may take place if friend take

more than 4,000 mg of acetaminophen in 24 hourswith other drugs comprise acetaminophen3 or much more alcoholic drinks every day while utilizing this product

Allergy alert: paracetamol may reason severe skin reactions. Symptoms may include:

skin reddeningblistersrash

If a skin reaction occurs, protect against use and seek medical help right away.

You are watching: What kind of pills are 44 175


Do not use

if you are allergic to acetaminophen or any type of of the inactive ingredient in this productwith any type of other drug containing acetaminophen (prescription or nonprescription). If you room not certain whether a drug includes acetaminophen, asking a doctor or pharmacist.

Stop use and ask a doctor if

pain gets worse or lasts much more than 10 daysfever gets worse or lasts an ext than 3 daysnew symptom occurredness or ede is present

These can be indicators of a severe condition.


Keep out of reach of children.

See more: How Many Calories In A 40 Oz Beer 40Oz? How Many Calories In An Old English Beer 40Oz

In case of inadvertently overdose, get medical aid or contact a toxicity Control center right away. Prompt clinical attention is critical for adults as well as for children even if you execute not notice any indicators or symptoms.


Directionsdo not take an ext than directedadults and also children 12 years and also overtake 2 caplets every 6 hours while symptom lastdo not take an ext than 6 caplets in 24 hours, uneven directed through a doctordo not take for much more than 10 days unless directed by a doctorchildren under 12 years: questioning a doctor

Other informationstore at 25°C (77°F); excursions permitted in between 15°-30°C (59°-86°F)see end flap because that expiration date and also lot number

Inactive ingredients

castor oil, hypromellose, povidone, sodium starch glycolate, starch, stearic acid


Principal screen Panel

ASSURED™ 

EXTRA STRENGTHAcetaminophen

• paracetamol 500 mgPain reliever / heat reducer

Actual SizeASPIRIN FREE

40 caplets

TAMPER EVIDENT: do NOT use IF IMPRINTED safety SEAL UNDER cap IS damaged OR MISSING

ITEM# 801831

DISTRIBUTED BYGREENBRIER INTERNATIONAL, INC.500 VOLVO PARKWAY, CHESAPEAKE, VA 23320


*

Assured 44-175